# SDR SWAA2023050930096

- Difficulty date: April 22, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL AT BS 927-947 RBL 20 IS CRACKED<[01] REMOVED INTERCOSTAL AT AFT CARGO BAY BETWEEN BS 927 - BS 947 RBL 20 IAW SRM 51-40-02. MEASURED CRACK ON WEB: L=.6' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 PARAGRAFH 4.C;[02] RECEIVED INTERCOSTAL P/N 147A7500-22; LOT:1492095-10. LOCATED AND DRILLED INTERCOSTAL AT AFT CARGO BAY AT BS 927-947 RBL 20 IAW SRM 51-40-05 DWG# 147A7500. OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2. TASK CARD COMPLETE.;[04] INSTALLED INTERCOSTAL AT AFT CARGO BAY INTERCOSTAL AT BS 927-947 RBL 20 IAW SRM 51-40-02 & DWG# 147A7500.;[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
